Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6473
Title: Invariant sets
Insiemi invarianti
Authors: Marchi, Maria Vittoria
Issue Date: 1978
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Maria Vittoria Marchi, "Insiemi invarianti", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 10 (1978), pp. 123-127.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
10 (1978)
Abstract: 
Sia S un'applicazione multivoca di un sotto-insieme non vuoto compatto
K di E$^{n}$ in E$^{n}$ a valori non-vuoti e compatti. Si dimostra
che se K è convesso ed S è continua e sottotangenziale a K, S può
estendere ad un'applicazione $\widetilde{S}$ di E$^{n}$ in sè in
modo tale che, per ogni x$_{0}\epsilon$ K, ogni soluzione del problema
di Cauchy: $\dot{x\epsilon\tilde{S}}$(x) x (0)= x$_{0}$ rimanga
in K.

Let S be a multivalued function from a nonempty compact subset K of
E$^{n}$ to E$^{n}$, with nonempty compact values. Assuming K convex
and S continuous and subtangential to K, it is shown that S is extendible
to a multivalued function $\widetilde{S}$ on E$^{n}$ in such a way
that, for each x$_{0}\epsilon$ K, every solution of the Cauchy problem:
$\dot{x\epsilon\tilde{S}}$(x) x (0)= x$_{0}$ remains in K.
Type: Article
URI: http://hdl.handle.net/10077/6473
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.10 (1978)

Files in This Item:
File Description SizeFormat
MarchiRendMat10.pdf302.16 kBAdobe PDFThumbnail
View/Open
Show full item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.



CORE Recommender

Page view(s) 50

640
Last Week
0
Last month
1
checked on Jul 6, 2020

Download(s) 50

275
Last Week
0
Last month
0
checked on Jul 6, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.